Paramol Tablets are effective pain relievers and can help to relieve mild to moderate pain forms such as headaches, cold and flu symptoms, back pain, dental pain, period pain, muscular and rheumatic pain, and neuralgia. Active ingredients: Paramol Tablets contain: Paracetamol, 500mg. Dihydrocodeine tartrate 7. 46mg. Please note that results may vary.